# SDR SIMA20160220001

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,818 hours, 34,536 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934002
- Part serial: 861
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL 1 LO LEVEL EICAS TANK 1 FUEL QTY ZERO, ABORT TAKEOFF.  INSPECTED MAIN GEAR FOR A.B.T.O, NO DEFECTS NOTED.  INSPECTED LT WING FOR FUEL LEAK, NO DEFECTS NOTED.  TROUBLE SHOT IAW FIM 28-41-00-810-840.  R & R FCU IAW AMM 28-41-01.  OPERATIONS CHECKED GOOD.
